Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The isoperimetric inequality and the Lebesgue definition of surface area


Author: Tibor Radó
Journal: Trans. Amer. Math. Soc. 61 (1947), 530-555
MSC: Primary 27.2X
MathSciNet review: 0021966
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff and H. Hopf Topologie, Berlin, 1935.
  • [1] A. S. Besicovitch, On the definition and value of the area of a surface, Quart. J. Math., Oxford Ser. 16 (1945), 86–102. MR 0014415
  • [1] W. Blaschke Kreis und Kugel, Leipzig, 1916.
  • [1] T. Bonnesen Les problèmes des isopérimètres et des isépiphanes, Paris, 1929.
  • [1] Z. Geöcze Sur l'exemple d'une surface dont l'aire est égale à zéro et gui remplit un cube, Bull. Soc. Math. France vol. 41 (1913) pp. 29-31.
  • [1] Wilhem Groß, Die Minimaleigenschaft der Kugel, Monatsh. Math. Phys. 28 (1917), no. 1, 77–97 (German). MR 1548896, 10.1007/BF01698234
  • [1] Harry D. Huskey, Fréchet polyhedra, Duke Math. J. 11 (1944), 417–425. MR 0011113
  • [1] Tibor Radó, Über das Flächenmaß rektifizierbarer Flächen, Math. Ann. 100 (1928), no. 1, 445–479 (German). MR 1512495, 10.1007/BF01448856
  • [2] -On the problem of Plateau, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 2, 1933.
  • [3] -A lemma on the topological index, Fund. Math. vol. 27 (1936) pp. 212-225.
  • [4] Tibor Radó, On continuous path-surfaces of zero area, Ann. of Math. (2) 44 (1943), 173–191. MR 0007976
  • [5] Tibor Rado, On surface area, Proc. Nat. Acad. Sci. U. S. A. 31 (1945), 102–106. MR 0011712
  • [1] S. Saks Theory of the integral, Warsaw, 1937.
  • [1] H. A. Schwarz Beweis des Satzes dass die Kugel kleinere Oberfläche besitzt als jeder andere Körper gleichen Volumens, Gesammelte Mathematische Abhandlungen, vol. 2, pp. 327-340.
  • [1] L. Tonelli Sulla propriétá minimo della sfera, Rend. Circ. Mat. Palermo vol. 39 (1915) pp. 1-30.
  • [1] J. W. T. Youngs, Curves and surfaces, Amer. Math. Monthly 51 (1944), 1–11. MR 0009984
  • [2] J. W. T. Youngs, The topological theory of Fréchet surfaces, Ann. of Math. (2) 45 (1944), 753–785. MR 0012222

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0021966-0
Article copyright: © Copyright 1947 American Mathematical Society